# SDR AU980617

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT15NORMAL
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 20207T902
- Condition: Cracked
- Location: Rt Wing
- Component: Ayres, S2RT15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING LOWER SPAR CAP CRACKED IN BOLT HOLES.  FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AYRES SB-AG-39 AND AD/AC-SNOW/24 AMDT1.PART TC:  4,879.
